| Model Number |
TENSIONLOC COLLAR AND PLUG IMPLANT 7MM |
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/21/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
Event or Problem Description
On (b)(6) 2022, it was reported by a arthrex employee via email that an ar-5207 tensionloc collar and plug implant broke during insertion.All broken fragments were retrieved and a new ar-5207 tensionloc collar and plug implant was used to complete the case.This was discovered during an aclr procedure on (b)(6) 2022.